IDEAS home Printed from
   My bibliography  Save this paper

On autoregressive errors in singular systems of equations


  • Haupt, Harry
  • Oberhofer, Walter


Dhrymes (1994, Econometric Theory, 10, 254-285) demonstrates the arising identification and estimation problems in singular equation systems when the error vector obeys an autoregressive scheme, as an extension of restricted least squares. Unfortunately, his main theorem concerning the identification of such systems, does not hold in general, though. Die Identifikations- und Schätzprobleme, die bei singulären System von Regressionsbeziehungen mit autoregressiven Fehlern auftreten, analysiert Dhrymes (1994, Econometric Theory, 10, 254-285) durch eine Erweiterung der restringierten Kleinst-Quadrate-Schätzung. Sein zentrales Theorem zur Identifikation derartiger Systeme gilt jedoch nicht im Allgemeinen.

Suggested Citation

  • Haupt, Harry & Oberhofer, Walter, 2005. "On autoregressive errors in singular systems of equations," University of Regensburg Working Papers in Business, Economics and Management Information Systems 410, University of Regensburg, Department of Economics.
  • Handle: RePEc:bay:rdwiwi:597

    Download full text from publisher

    File URL:
    Download Restriction: no

    Other versions of this item:

    References listed on IDEAS

    1. repec:ebl:ecbull:v:3:y:2002:i:1:p:1-7 is not listed on IDEAS
    2. Dhrymes, Phoebus J., 1994. "Autoregressive Errors in Singular Systems of Equations," Econometric Theory, Cambridge University Press, vol. 10(02), pages 254-285, June.
    3. Harry Haupt & Walter Oberhofer, 2002. "Fully restricted linear regression: A pedagogical note," Economics Bulletin, AccessEcon, vol. 3(1), pages 1-7.
    4. Berndt, Ernst R & Savin, N Eugene, 1975. "Estimation and Hypothesis Testing in Singular Equation Systems with Autoregressive Disturbances," Econometrica, Econometric Society, vol. 43(5-6), pages 937-957, Sept.-Nov.
    Full references (including those not matched with items on IDEAS)

    More about this item


    Verallgemeinertes Regressionsmodell; Singuläre Systeme ; Identifikation; singular equation systems ; identification;

    JEL classification:

    • C32 - Mathematical and Quantitative Methods - - Multiple or Simultaneous Equation Models; Multiple Variables - - - Time-Series Models; Dynamic Quantile Regressions; Dynamic Treatment Effect Models; Diffusion Processes; State Space Models

    NEP fields

    This paper has been announced in the following NEP Reports:


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bay:rdwiwi:597. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Gernot Deinzer). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.